A 16-year-old female high-school student is receiving treatment for Addison’s disease. The student confided in the school RN that she is going to stop taking her prednisone because it makes her feel “ugly.” She states she is depressed and embarrassed to be at school because of the side effects caused by the medication. After further review of the situation, the RN determines an interprofessional team should be convened to address the student’s needs.
Initial Discussion Post:
Address the following:
Describe three (3) significant side effects of corticosteroid treatment for Addison’s disease.
Which factors make having Addison’s disease especially problematic for adolescents and why?
Discuss why an interprofessional team is appropriate for this situation, who should be included on the team, and the role of the RN on the team.
Save your time - order a paper!
Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlinesOrder Paper Now
350 words APA format
No older than 5 years references